Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.
This is just one explanation, there are countless ways to frame this logically without involving Cern. While I admit that past states of spacetime may very well decay or deteriorate just like the deteriorating material that we use to define them, I have to assume that this is very much an unlikely reality given the considerable number of more logical, scientific evidence driven possibilities. Even if such decay did occur, to credit humans with creating it is, I must say – quite absurd, laughable even. For the record, if you understand the basic idea of the anecdote here, then I’d be happy to provide the actual science behind it. The actual theory in it’s literal form is completely neurologically based, but i figured an anecdote would do a better job of conveying the basic idea than to rattle off a bunch of terms and concepts that most of the public doesn’t understand.
Benzodiazepine therapy can give rise to physiologic and psychologic dependence based on the drug's dosage, duration of therapy and potency. 1 Thus, dependence will develop sooner (such as in one to two months) in a patient who is taking a high dosage of a high-potency agent such as alprazolam than in a patient who is receiving a relatively low dosage of a long-acting, low-potency agent such as chlordiazepoxide. As a result of physiologic dependence, withdrawal symptoms emerge with rapid dose reduction or abrupt discontinuation of the drug.